# SDR USAA030107

- Difficulty date: June 30, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,356 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 1 INCH, STATION 727E, STRINGER 23L.  INSTALLED REPAIR DOUBLER PER TR 53-60-03.  (M)
